Money in a Maelstrom
Bibliographic Data
| ID | 9935858 |
|---|---|
| Authors | Vernon W Malach (corresponding author), J W Beyen, Johan-Willem Beyen |
| Year | 1950 |
| Volume | 5 |
| Issue | 3 |
| Pages | 270 |
| Publication date | 1950-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal Canada s Journal of Global Policy Analysis (JOURNAL) |
| Journal identifiers | ISSN: 0020-7020 • E-ISSN: 2052-465X |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.2307/40197489 |
| OpenAlex | W2324844446 |
| Language | EN |
Economics · Political science · Economic Theory and Institutions · Housing, Finance, and Neoliberalism · Political Economy and Marxism
| Highly cited | No |
|---|